Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR LOCKING SCREW
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR LOCKING SCREW
Model Number
UU052-30-0500
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
06/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A screwdriver tip broke off during surgery due to not using the torque limiting handle and overtightening the screw.The screwdriver tip was lodged in the screw so the screw and rod had to be removed to retrieve the tip.
New Search
Submit an Adverse Event Report
Brand Name
MOMENTUM
Common Device Name
SCREWDRIVER FOR LOCKING SCREW
Manufacturer
(Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield, mo
MDR Report Key
10279658
Report Number
3005823819-2020-00012
Device Sequence Number
11473635
Product Code
NKB
UDI-Device Identifier
00814386025072
UDI-Public
00814386025072
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K191932
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
07/15/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
UU052-30-0500
Device Catalogue Number
UU052-30-0500
Device Lot Number
VM421052
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/23/2020
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/18/2020
Initial Report FDA Received Date
07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;